| Model Number |
FV660T |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
Hydrocephalus (3272)
| Date of Event |
08/30/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Manufacturing and quality control data the mininav® was manufactured by a qualified employee in november 2016.Deviations during assembly did not occur.The valve was sterilized by miethke and released for shipment after final inspection.The mininav® has a normal pressure range of 10 cmh2o.The valve was inspected as article fv660t.All parameters have been inspected and approved during the manufacturing process.All parameters have been assessed as meeting specifications.Visual inspection: no significant deformations or damage of the valve were detected during the visual inspection.Permeability test: a permeability test has shown that the valve is permeable.Computer controlled test: to investigate the claim of over/under-drainage, the opening pressure is measured using a miethke computer controlled testing apparatus which simulates a cerebrospinal fluid flow.The valve is tested in both the horizontal as well as the vertical positions.The results show that the valve is not operating within the acceptable tolerance in horizontal position.Internal inspection: after dismantling of the valve, some deposits were found in mininav® result: based on our investigation, we confirm that the valve shows a slower flow of liquid at the time of our investigation.This is likely due to the deposits observed inside the valves.As described in scientific literature, the problem encountered is one of the known, inevitable risks of hc-therapy by shunt implants.We can exclude a defect at the time of release.The valve met all specifications of the final inspection when released from christoph miethke gmbh & co.Kg.No further regulatory actions are required from our point of view.
Event or Problem Description
It was reported that a mininav (part # fv660t) was implanted during a procedure performed on (b)(6) 2021.According to the complainant, the patient underwent a revision procedure on (b)(6) 2022.The reason the revision was performed was not provided.The complaint device was returned to the manufacturer for evaluation.No patient complications were reported as a result of the revision procedure.Age: 1 year, height: 75 centimeters (cm), weight: 10 kilograms (kg), gender: male.